# SDR 2021F00385

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 2,373 hours, 1,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 741313310
- Condition: Cracked
- Location: Zone 200
- Part time: 2,373 hours, 1,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL WEB (PN: 7413133-10) IS CRACKED ON LH AND RH SIDES AT FS 75. REPAIRED IAW TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 DATED 06/01/2020, STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75. WITH FAA FORM 8100-9 SUBMITTAL LETTER NO. 20-0804 DATED 06/01/2020.
